# SDR HDNA2016F00137

- Difficulty date: June 10, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N130NE
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7017
- Aircraft time: 2,085 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,085 hours
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Mount Fitting
- Part number: 350A23422303
- Condition: Cracked
- Location: Rt Horiz Stab
- Part time: 2,085 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE RT HORIZONTAL STABILIZER LOWER MOUNT FITTING.
